Advertisement

Kelnor Overdose

Although a Kelnor overdose is not likely to cause any dangerous or long-term problems, you should still seek immediate medical attention if you have taken too much. Overdose symptoms may include nausea, vomiting, and vaginal bleeding. Treatment for a Kelnor overdose (if necessary) may involve supportive care, which consists of treating the symptoms that occur as a result of the overdose.

Kelnor Overdose: An Overview

Kelnor™ (ethynodiol diacetate/ethinyl estradiol) is a contraceptive (birth control pill) that is only available with a prescription. The effects of a Kelnor overdose, while not usually serious, can vary, depending on a number of factors, including the Kelnor dosage, the age and sex of the person who took the overdose, and whether it was taken with any other substances, medications, or street drugs.
Even though a Kelnor overdose is unlikely to cause dangerous side effects, it is important to seek medical attention immediately if you or someone else happens to take too much.

Effects of a Kelnor Overdose

No serious symptoms have been reported in cases where people (including young children) accidentally took large doses of birth control pills. Just as with any birth control pill, an overdose with Kelnor may cause nausea and/or vomiting. This is usually temporary, however, and will not cause long-term problems.
In females (even in young girls), a Kelnor overdose may cause vaginal bleeding. It may also disrupt the menstrual cycle.

Treating a Kelnor Overdose

It is not known how best to treat a Kelnor overdose. Therefore, treatment (if necessary) will likely involve supportive care, which consists of treating the symptoms that occur as a result of the overdose. In many cases, treatment may not be necessary, although medical attention is still needed to rule out any problems.
Even though a Kelnor overdose is unlikely to cause serious problems, you should still seek prompt medical attention if you believe that you or someone else may have overdosed on the drug.
Last reviewed by: Kristi Monson, PharmD
Advertisement
9 Signs You May Have Inattentive Type Adult ADHD